Medical Questions? Ask a Doctor Online!
My name is XXXXX XXXXX I am the moderator for this topic. I've been trying to find a professional to assist you, but sometimes finding the right professional can take a little longer than expected, as the professionals come online at varying times. I wonder whether you would like to continue waiting for an answer…hopefully it won’t take too much longer. Please let me know, and I will continue my search. If you’d prefer not to wait, please tell me, and I will cancel this question for you. Thank you!
Camille - Moderator
I am taking other medication, such as 2 HBP medications that I have taken for over 25 years, and a HRT medication that I have taken for almost 13 years. The BAO SHI product is the only new one. I was hoping that these symtoms were only temporary, but after reading your warning about possible vocal cord swelling, I think I will take your advice and give it up. I have been in contact with the owner of the store where I bought it, and she is willing to take back the bottles and give me credit for it.
I am not really interested in the topical product like Rogaine, because I hear too many horror stories about the hair falling out again if you stop using it. Last week, coincidentally, I had my thyroid function checked, but I don't have test results back yet. Thank you for the advice,
Thank you, XXXXX XXXXX the BP medications I'm currently taking:
Verapamil ER 120mg tablets
Quinapril 40mg tablets (I believe this is the Accupril generic).
Wouldn't I have had a problem before 25 years had passed if there was something in either one of these medications that I was allergic to? That makes me think that the swelling isn't related to these. After the first swelling episode, I made sure that I didn't take the hair product at the same time as any other medications or vitamins, just in case.
Thank you, XXXXX XXXXX Bray, I will consult with my PCP right away. He should also have my thyroid function results by now.
I'll let you know what I find out.